ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Brownian motion of spins; generalized spin Langevin equation

Jayannavar, AM (1991) Brownian motion of spins; generalized spin Langevin equation. In: Zeitschrift für Physik B: Condensed Matter, 82 (1). pp. 153-156.

[img] PDF
Brownian_motion_of_spins.pdf - Published Version
Restricted to Registered users only

Download (344kB) | Request a copy
Official URL: http://www.springerlink.com/content/p57h1n10l0g234...


We derive the Langevin equations for a spin interacting with a heat bath, starting from a fully dynamical treatment. The obtained equations are non-Markovian with multiplicative fluctuations and concommitant dissipative terms obeying the fluctuation-dissipation theorem. In the Markovian limit our equations reduce to the phenomenological equations proposed by Kubo and Hashitsume. The perturbative treatment on our equations lead to Landau-Lifshitz equations and to other known results in the literature.

Item Type: Journal Article
Publication: Zeitschrift für Physik B: Condensed Matter
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Keywords: Integral Approach;Quantum.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 16 Nov 2010 07:03
Last Modified: 16 Nov 2010 07:03
URI: http://eprints.iisc.ac.in/id/eprint/33694

Actions (login required)

View Item View Item